# SDR UPS97822604

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 56339425
- Condition: Cracked
- Location: Bs 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL CRACKED AT FS 5 RBL 46 COURIER AREA, CRACK IS APPROX 2.5 LONG.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PART IAW SRM 51-1-8 AND 51-1-20.
